2019
Том 71
№ 6

All Issues

Maistrenko Yu. L.

Articles: 6
Anniversaries (Ukrainian)

Oleksandr Mykolaiovych Sharkovs’kyi (on his 80th birthday)

Fedorenko V. V., Ivanov А. F., Khusainov D. Ya., Kolyada S. F., Maistrenko Yu. L., Parasyuk I. O., Pelyukh G. P., Romanenko O. Yu., Samoilenko V. G., Shevchuk I. A., Sivak A. G., Tkachenko V. I., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 257-260

Article (Ukrainian)

Existence and stability of periodic solutions for chains of connected oscillators

Maistrenko Yu. L., Popovich O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 7. - pp. 943–950

We consider a nonlinear system of difference equations. This system corresponds to chains of N symmetrically connected oscillators with sufficiently general type of connection, which includes, among others, local and global connection. We prove a theorem on the existence and stability of space-time periodic solutions of such systems for sufficiently small values of the parameter of connection ɛ.

Article (Ukrainian)

Invariance of noncompact iterated sequences under perturbations of certain nonlinear operators

Maistrenko Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 911-917

Article (Ukrainian)

Asymptotic periodicity of solutions of difference equations with continuous time

Maistrenko Yu. L., Romanenko Ye. Yu., Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 123-129

Article (Ukrainian)

Global smooth solvability of a nonlinear boundary-value problem for a quasilinear hyperbolic system

Aliev S. Ya., Maistrenko Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 411 - 416

Article (Ukrainian)

Asymptotically periodic solutions of differential-difference equations

Maistrenko Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 76–81